Acta Mathematica Academiae Scientiarum Hungarica

, Volume 40, Issue 3–4, pp 323–329

Borsuk's theorem and the number of facets of centrally symmetric polytopes

  • I. Bárány
  • L. Lovász
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. Beck, On a geometric problem of Erdős, Sárközy and Szemerédi (to appear).Google Scholar
  2. [2]
    P. Erdős, Some unsolved problems in graph theory and combinatorial analysis,Combinatorial Mathematics and its Applications (Proc. Conf. Oxford, 1969) Academic Press (London and New York, 1971) 97–109.Google Scholar
  3. [3]
    B. Grünbaum,Convex Polytopes (New York, 1967).Google Scholar
  4. [4]
    P. McMullen (private communication, 1981).Google Scholar

Copyright information

© Akadémiai Kiadó 1982

Authors and Affiliations

  • I. Bárány
    • 1
  • L. Lovász
    • 2
  1. 1.Mathematical Institute of the Hungarian Academy of SciencesBudapestHungary
  2. 2.Institute of MathematicsEötvös Lorand UniversityBudapestHungary

Personalised recommendations